MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; 20" LEAD WIRES, REPLACEMENT

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; 20" LEAD WIRES, REPLACEMENT
Model Number 1067724-2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device was not returned to high ridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
The patient received the lw notification, and reported that when she immediately after starting treatment that she felt the lead wire coating slipped and cracked and caused her discomfort.After getting our notification letter the patient remembered that she has been in pain since june of 2023.The patient stated that she never reported the pain to high ridge or to her doctor.The patient stated that she did not think there marks on her back and feels that the damage was "internal." the patient claimed that she continues to feel discomfort every few days or sometimes once per week.The patient reported that the pain is an 8 out of 10.The patient claims that her treatment was discontinued in march of 2024 because her bones had fused and the doctor was pleased with her progress.The patient was advised to contact her doctor and report the pain.No further consequences has been reported.The 20" lead wire was not returned for evaluation as the unit and lead wire was discarded upon completion of treatment.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d3: manufacturer, d1: brand name, d2a: device common name, d3: manufacturer, d4: model number, g1: contact office, g4: pma number, g6: type of report, h2, h8, h5: labeled for single use.Additional information in d4, g3, h6: investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
The patient received the lw notification and reported that when she immediately after starting treatment that she felt the lead wire coating slipped and cracked and caused her discomfort.After getting our notification letter the patient remembered that she has been in pain since on (b)(6) 2023.The patient stated that she never reported the pain to highridge or to her doctor.The patient stated that she did not think there marks on her back and feels that the damage was "internal." the patient claimed that she continues to feel discomfort every few days or sometimes once per week.The patient reported that the pain is an 8 out of 10.The patient claims that her treatment was discontinued on (b)(6) 2024 because her bones had fused and the doctor was pleased with her progress.The patient was advised to contact her doctor and report the pain.No further consequences has been reported.The 20" lead wire was not returned for evaluation as the unit and lead wire was discarded upon completion of treatment.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
20" LEAD WIRES, REPLACEMENT
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19669991
Report Number0002242816-2024-00087
Device Sequence Number6965228
Product Code LOF
UDI-Device Identifier00812301020300
UDI-Public00812301020300
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067724-2
Device Catalogue Number1067724-2
Device Lot Number2309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age84 YR
Patient SexFemale
Patient EthnicityNon Hispanic